email   Email Us: phone   Call Us: +1 (914) 407-6109   57 West 57th Street, 3rd floor, New York - NY 10019, USA

Lupine Publishers Group

Lupine Publishers

ISSN: 2637-6636

Interventions in Pediatric Dentistry: Open Access Journal

Review Article(ISSN: 2637-6636)

Periodontal Infections in Children

Volume 4 - Issue 5

Satarupa Bhattacharyya1 and Sayan Bhattacharyya2*

  • Author Information Open or Close
    • 1BDS, Dental Surgeon, Kolkata
    • 2Assistant Professor, Microbiology, All India Institute of Hygiene and Public Health (AIIH&PH), India

    *Corresponding author: Sayan Bhattacharyya, Assistant Professor, Microbiology, All India Institute of Hygiene and Public Health (AIIH&PH), Kolkata, India

Received: September 22, 2020;   Published:September 29, 2020

DOI: 10.32474/IPDOAJ.2020.04.000197

Full Text PDF

To view the Full Article   Peer-reviewed Article PDF


Periodontal infections are very common in children and should be properly diagnosed and treated after obtaining proper history. They can arise due to multiple factors, of which an important role is played by various bacteria. Familial and genetic factors are also important. Timely treatment is essential for best outcome. In this review article authors have tried to summaries available information about the condition.

Keywords:Periodontal disease; infection; gingivitis; plaque

Abstract| Introduction| Classification and Types| Discussion| Conclusions| References|


Online Submission System

Drag and drop files here


Browse Files
( For multiple files submission, zip them in a single file to submit. For file zipping software Download )